More times than not just at the point when I go back into normal rhythm after being in AF I experience a really unpleasant feeling, I think it's called asystole, I get completely dizzy and feel like I'm going to pass out and feel really disorientated. It probably lasts only a few seconds but feels like forever when it's happening. I think it's my heart jump-starting itself to come out of AF, it's even been monitored on a trace when I had called an ambulance and while the ambulance paramedics had me hooked up to their portable ECG machine. I had the same experience but milder when given Adenosine in A&E once, when the doctor wanted to see if the tachycardia I presented with was actually atrial flutter.
Yesterday morning it did it again. I had taken 2.5mg Bisoprolol and 100mg Flecainide as a pip about an hour after the AF started (about 1.30am), as advised by my EP, and I know this can sometimes lower my BP before it wears off but this is something very different. I did an Alivecor reading twice as soon as I could after I came round, as it were, and each time it showed long lines inbetween the regular heartbeat recording, even though the readings showed as normal.
I just wondered if anyone on here experiences the same thing when they go from AF/AT into NSR? I'd be grateful for any feedback, thoughts, advice etc.